# SDR SWIA200311974

- Difficulty date: May 5, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 24,090 hours, 32,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Obstructed
- Location: Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT GO TO THE 45 DEGREE POSITION. COMMAND BARS SHOW CORRECTLY, BUT THE FLAPS WILL NOT GO PAST 25 DEGREES.  REMOVED DEBRIS OBSTRUCTING FLAP HANDLE MOVEMENT TO 45 DEGREES. CYCLED FLAPS.  OPS CHECK GOOD, NO DEFECTS NOTED.
